It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by ROBIN on October 05, 2000 at 01:17:40:

In Reply to: Darvocet Addiction posted by Mark on September 29, 2000 at 20:04:38:

: I am sure Im addicted to darvocet. I am trying to cut down but having a hard time. I have clonadine for supposedly slowing down withdraw
: but it makes me very tired and groggy. I need some help and information on breaking this addiction. I have pretty bad withdrawl if I go
: more that 3-4 hours without a pill. I know its not going to be easy but is there any other medication for the withdraw symptoms. Any information
: is greatly appreciated, this is starting to get out of control. A inpatient rehab is out of the question I have a job that is not understanding.
: Mark


FIRST OF ALL, IT IS NOT YOUR FAULT THAT YOU CANNOT CUT BACK. YOUR DOCTOR IS TOO BLAME. IF THE DOCTOR IS GOING TO TAPER YOU OFF, HE NEEDS TO MONITOR YOUR MEDICATION. HE SHOULD CONTROL HOW MUCH YOU GET AT A TIME. THE CLONIDINE IS COMMONLY USED FOR WITHDRAWAL. HOWEVER, IT IS TO BE USED AFTER YOU STOP TAKING THE DARVOCET. IF IT IS NOT WORKING FOR YOU, THERE ARE OTHER OPTIONS. IF YOUR DOCTOR IS NOT DOING THE RIGHT THING, YOU SHOULD SEEK HELP ELSEWHERE. LOOK IN YOUR LOCAL YELLOW PAGES. SEARCH FOR DRUG REHAB CENTERS. MANY OF THEM HAVE OUTPATIENT PROGRAMS. THEY WILL DETOX YOU. YOUR WORK DOES NOT HAVE TO KNOW. SOME OF THOSE PLACES HAVE SPECIAL MEDICINES THAT THEY PRESCRIBE THROUGH PHARMACIES. THE MEDICINES STOP YOUR WITHDRAWAL SYMPTOMS WITH NO SIDE EFFECTS. GOOD LUCK.

Follow Ups

All times are GMT -7. The time now is 02:29 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!